MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, C

GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, C
Model Number FGS-0391
Medical Device Problem Codes Entrapment of Device (1212); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code Unintended Radiation Exposure (4565)
Date of Event 08/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they had a short study.The customer called stating that the patient returned from a capsule study and on inspection of the viewer it was still in the small bowel.The patient was told to go for a walk and came back half an hour later.The orange light on the recorder was flashing but there was no view on the recorder.The customer then disconnected the sensor after they had the orange light and nothing on the screen.The recorder was only flashing orange and black image when they checked the live view, after the patient went back to the hospital.Technical support asked the customer to check with the doctor after review to confirm if the capsule had reached the small bowel.The customer called back and stated that the notes from the doctor confirmed that the capsule had not reached the colon.When the doctor was that the end video was still in small bowel the doctor had them have an x-ray due to suspected capsule retainment.However it was confirmed that the capsule was passed naturally by the patient.The recorder and sensor belt worked without issue previously.There was no patient or user harm.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, C
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS  20692
MDR Report Key12576389
Report Number9710107-2021-00435
Device Sequence Number3488277
Product Code NEZ
UDI-Device Identifier07290101364085
UDI-Public07290101364085
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2023
Device Model NumberFGS-0391
Device Catalogue NumberFGS-0391
Device Lot Number53854U
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Initial Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;